Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Having red eyes. Cure?

Feb 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 3176 Questions
Hi My son- 8yr old, suddenly has red eyes from evening. he doesnt have any itching feeling nor any trouble in eyes, but just that they are red, pls suggest
Posted Sun, 9 Jun 2013 in Child Health
Answered by Dr. E Venkata Ramana 19 minutes later

Thank you for your query on Healthcare Magic.

Your child seems having conjunctivitis mostly due to a virus or bacteria.

Usually in the initial stage of conjunctivitis, the eyes become red due to the congestion resulted from the inflammation of the conjunctiva.

Followed by this there may be watering, purulent discharge, and sticking of eye lashes after waking from sleep.

Antibiotic eye drops are required to treat this infection.

Therefore I advise you to consult his doctor for the examination of the eyes and prescription of medication.

And as this eye infection is contagious, take precautions to prevent the spread of infection to the other family members and peers.

Hope I have answered your query, if you have any clarification please let me know.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor